# SDR AMCR2014020602

- Difficulty date: February 5, 2014
- Submitted: February 6, 2014
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N716DV
- Make and model: Cessna 525C
- Aircraft serial: 0049
- Aircraft time: 753 hours, 683 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Flex Hose
- Part number: S3128A0112000G
- Part serial: NSN
- Condition: Kinked
- Location: Mlg Actuator
- Part time: 753 hours, 683 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING GEAR SWING, AFTER UPLOCK ACTUATOR REPLACEMENT, NOTED THAT THE BRAKE HYDRAULIC HOSE FROM FORWARD SPAR TO THE TRUNNION BRACKET ON TOP OF THE RT MLG WAS KINKING DURING THE UPSWING AT ABOUT 30 DEGREES UP FROM THE DOWN AND LOCKED POSITION.  AS THE GEAR PROGRESSED UPWARD DURING SWING, KINKING BECAME WORSE UNTIL 3/4TH WAY UP THEN APPEARED TO EASE OFF.  WITH GEAR BACK TO THE DOWN AND LOCKED POSITION, BOTH LEFT AND RIGHT MAIN HOSES REVEALED DEFORMATION ON THE HOSE JUST BACK FROM THE SWAGED END NEAR TRUNNION BRACKET.  THERE IS A SWIVEL FITTING INSTALLED ON THE SPAR END OF HOSE AND THAT DOES INDEED WORK.
